# SDR SWAA012526

- Difficulty date: September 12, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 56,574 hours, 36,295 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C168209
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FWD SVC DOOR EVAC SLIDE GIRT BAR HOOKS LOOSE.  SECURED GIRT BAR HOOKS PER MM.
